MAUDE Adverse Event Report: PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT

PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT
Model Number 30M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No failure was indicated in the original procedure or in the explant at the time of revision.Explant was not returned for investigation and no additional information about the revision is available at this time.Review of the device history records of the involved lot showed that it was manufactured in accordance with specifications with no deviations.Based on the available information the reason for the revision surgery and whether it is related to the tops could not be determined.The rate of revisions for the tops system is lower than the reported rates in the literature for similar systems.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
The company was informed about a revision case of the tops system in france.The original procedure was performed on (b)(6) 2022.In the revision surgery, which was performed after more than a year, the tops motion implant was removed and replaced with a new one.No other details were provided and no additional information is available.

Brand Name
TOPS SYSTEM
Common Device Name
MOTION-PRESERVING SPINAL IMPLANT
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key18441900
Report Number3012401682-2023-00008
Device Sequence Number6883735
Product Code QWK
UDI-Device Identifier07290014064041
UDI-Public7290014064041
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30M
Device Catalogue Number85859
Device Lot NumberRTP0576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown